Alert archive / New Mexico / High Wind Warnings in 2013
High Wind Warning 2, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Jan 28, 2013, 3:01 AM MST for Eddy County, New Mexico. It took effect at Jan 28, 2013, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2013, 3:01 AM MST (10:01 UTC)
- In effect from
- Jan 28, 2013, 11:00 AM MST
- Expired
- Jan 28, 2013, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
653 WWUS74 KMAF 281001 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 401 AM CST MON JAN 28 2013 ...STRONG WINDS EXPECTED IN THE MOUNTAINS TODAY AND TUESDAY... .AN UPPER LEVEL TROUGH WILL DIG INTO THE WESTERN U.S. TODAY BRINGING STRONG WINDS TO THE GUADALUPE MOUNTAINS...THEN WILL MOVE ACROSS THE AREA TUESDAY EXPANDING THE STRONG WINDS SOUTH INTO THE DAVIS MOUNTAINS. NMZ027-TXZ258-282100- /O.NEW.KMAF.HW.W.0002.130128T1800Z-130129T0000Z/ /O.EXT.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 301 AM MST MON JAN 28 2013 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * EVENT...HIGH WINDS IN THE GUADALUPE MOUNTAINS. * TIMING...THIS AFTERNOON AND AGAIN EARLY TUESDAY MORNING THROUGH TUESDAY EVENING... * WINDS...TODAY WEST WINDS 35 TO 55 MPH GUSTS UP TO 65 MPH. TUESDAY WEST WINDS 40 TO 60 MPH WITH GUSTS TO 80 MPH. * IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY MAINTAINING CONTROL. LIGHT AIRCRAFT FLYING NEAR MOUNTAINS WILL EXPERIENCE SEVERE TURBULENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ057-074-282100- /O.EXT.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/ VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITIES OF...VAN HORN...ALPINE...FORT DAVIS 401 AM CST MON JAN 28 2013 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... * EVENT...HIGH WINDS IN THE TRANS PECOS MOUNTAINS. * TIMING...EARLY TUESDAY MORNING THROUGH TUESDAY EVENING... * WINDS...WEST WINDS 35 TO 55 MPH GUSTS OF 60 TO 70 MPH. * IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY MAINTAINING CONTROL. LIGHT AIRCRAFT FLYING NEAR MOUNTAINS WILL EXPERIENCE SEVERE TURBULENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT SEVERE TURBULENCE... OR STRONG DOWNWARD AIRFLOWS IN THE VICINITY OF THE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$
1 follow-up statement
915 WWUS74 KMAF 282020 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CST MON JAN 28 2013 ...STRONG WINDS EXPECTED IN THE MOUNTAINS TODAY AND ALL AREAS TUESDAY... .AN UPPER LEVEL TROUGH APPROACHING FROM THE WEST TODAY IS RESULTING IN STRONG WINDS ACROSS THE GUADALUPE MOUNTAINS. WIND SPEEDS WILL DECREASE BELOW WARNING CRITERIA AFTER SUNSET THEN INCREASE ONCE AGAIN AREAWIDE BEGINNING EARLY TUESDAY MORNING. HIGHEST WINDS WILL BE ACROSS THE GUADALUPE AND DAVIS MOUNTAINS HOWEVER VERY WINDY CONDITIONS CAN BE EXPECTED FOR THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF WEST TEXAS TUESDAY AFTERNOON. WINDS SPEEDS WILL DECREASE AROUND SUNSET FOR MUCH OF THE AREA HOWEVER WINDS ACROSS THE MOUNTAIN REGIONS MAY MAINTAIN HIGH WIND WARNING CRITERIA UNTIL MIDNIGHT WEDNESDAY MORNING. NMZ027-TXZ258-290430- /O.UPG.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/ /O.NEW.KMAF.HW.W.0003.130129T0900Z-130130T0600Z/ /O.CON.KMAF.HW.W.0002.000000T0000Z-130129T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 120 PM MST MON JAN 28 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 11 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...HIGH WINDS IN THE GUADALUPE MOUNTAINS. * TIMING...THIS AFTERNOON AND AGAIN EARLY TUESDAY MORNING THROUGH TUESDAY NIGHT... * WINDS...TODAY WEST WINDS 35 TO 50 MPH GUSTS UP TO 60 MPH. TUESDAY WEST WINDS 45 TO 60 MPH WITH GUSTS TO 80 MPH. * IMPACTS...TRAVEL THROUGH GUADALUPE PASS WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. DANGEROUS HIKING CONDITIONS. CLEAR AIR TURBULENCE FROM MOUNTAIN WAVES WILL MAKE FLIGHT CONDITIONS HAZARDOUS FOR LOW FLYING LIGHT AIRCRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ057-074-290430- /O.UPG.KMAF.HW.A.0002.130129T0900Z-130130T0600Z/ /O.NEW.KMAF.HW.W.0003.130129T0900Z-130130T0600Z/ VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITIES OF...VAN HORN...ALPINE...FORT DAVIS 220 PM CST MON JAN 28 2013 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...HIGH WINDS IN THE TRANS PECOS MOUNTAINS. * TIMING...EARLY TUESDAY MORNING THROUGH TUESDAY NIGHT... * WINDS...WEST WINDS 35 TO 55 MPH GUSTS OF 60 TO 70 MPH. * IMPACTS...HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY MAINTAINING CONTROL. LIGHT AIRCRAFT FLYING NEAR MOUNTAINS WILL EXPERIENCE SEVERE TURBULENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT SEVERE TURBULENCE... OR STRONG DOWNWARD AIRFLOWS IN THE VICINITY OF THE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ045>048-050>053-058>063-067>070-075-079>082- 290430- /O.NEW.KMAF.WI.Y.0002.130129T1800Z-130130T0100Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN- HOWARD-MITCHELL-REEVES COUNTY AND UPPER TRANS PECOS-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE... KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE... MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON...PRESIDIO...MARFA... BIG BEND NP...MARATHON...SANDERSON 220 PM CST MON JAN 28 2013 /120 PM MST MON JAN 28 2013/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY. * EVENT...VERY WINDY CONDITIONS ACROSS THE SOUTHEAST NEW MEXICO AND WEST TEXAS PLAINS INCLUDING LOW ELEVATIONS OF THE TRANS PECOS. * TIMING...TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WINDS...WEST WINDS 25 TO 35 MPH GUSTS OF 40 TO 50 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BLOWING DUST WILL ALSO DEVELOP ACROSS THESE AREAS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Jan 28, 3:00 AM MST, 1 minute earlier.
Area forecast discussion, Jan 28, 3:00 AM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 AM CST MON JAN 28 2013
.DISCUSSION...
WATER VAPOR IMAGERY IS SHOWING THE UPPER TROUGH DIGGING INTO THE
GREAT BASIN THIS MORNING. WINDS YESTERDAY BRIEFLY REACHED HIGH
WIND WARNING IN THE GUADALUPE MOUNTAINS...AND TODAY WINDS SHOULD
BE STRONG WITH THE TROUGH APPROACHING SO HAVE ISSUED A HIGH WIND
WARNING FOR THE GUADALUPE MOUNTAINS THIS AFTERNOON. MODELS ALSO
CONTINUE TO SHOW STRONG WINDS EXPANDING SOUTH TOMORROW AND HAVE
CONTINUED THE HIGH WIND WATCH FOR THOSE AREAS WITH THE POTENTIAL
FOR VERY STRONG WINDS AS THE TROUGH AXIS PASSES OVER. ALSO OF
CONCERN IS ALL MODELS SHOWING 850MB WINDS OF 40 TO 50KTS ACROSS
MUCH OF THE AREA TOMORROW. THERE WILL BE SOME CLOUDS ASSOCIATED
WITH THE TROUGH WHICH MAY INHIBIT LOW LEVEL MIXING SOME...THOUGH
THE CLOUDS WILL LIKELY BE MID LEVEL ALTOCUMULUS AND NOT A CIRRUS
STRATUS SHIELD. THE LATTER TENDS TO BE MORE WIDESPREAD THAN THE
FORMER AND THOUGH HIGHER TENDS TO INHIBIT MIXING BETTER SO AN
ALTOCU DECK MAY PROVIDE ENOUGH BREAKS FOR ELEVATED WINDS TO MIX TO
THE SURFACE. THAT WOULD MEAN AT LEAST A LARGE WIND ADVISORY AREA
TOMORROW EAST OF THE CURRENT WATCH AND POSSIBLY AN EASTWARD
EXTENSION OF THE STRONG WINDS INTO THE ADJACENT PLAINS OF
SOUTHEAST NEW MEXICO AND THE TRANS PECOS.
WELL ABOVE NORMAL TEMPS TODAY WILL COOL TO MORE SEASONAL LEVELS
TOMORROW AS THE TROUGH BRINGS A PACIFIC FRONT TOMORROW MORNING.
IN THE WAKE OF THE DEPARTING TROUGH AN UPPER RIDGE WILL DEVELOP
ALONG THE WEST COAST AND REMAIN STATIONARY THROUGH THE REMAINDER
OF THE WEEK. THE RESULTING NORTHWESTERLY UPPER FLOW WILL BRING A
SERIES OF MINOR SHORT WAVE TROUGHS OUT OF CANADA AND INTO THE
CENTRAL PLAINS WITH PERIODIC REINFORCEMENTS OF COOL AIR KEEPING
TEMPERATURES CLOSE TO CLIMATOLOGY.
HENNIG
&&
.FIRE WEATHER...
STRONG WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS TODAY BUT
MINIMUM AFTERNOON HUMIDITIES WILL BE WELL ABOVE 20 PERCENT.
TOMORROW STRONG WINDS WILL SPREAD SOUTH WITH VERY WINDY CONDITIONS
EXPECTED ACROSS MUCH OF THE REMAINDER OF THE AREA. MINIMUM
AFTERNOON HUMIDITIES TOMORROW WILL DROP INTO THE UPPER TEENS
DESPITE COOLER TEMPERATURES AS MUCH DRIER AIR MOVES IN FROM THE
WEST. FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO EXCEED CRITICAL
LEVELS THOUGH CONDITIONS MAY WARRANT A FIRE DANGER STATEMENT WHICH
WOULD BE ISSUED TUESDAY MORNING. FAIR TO GOOD RELATIVE HUMIDITY
RECOVERY IS EXPECTED TOMORROW NIGHT WITH IMPROVED CONDITIONS
WEDNESDAY AS WINDS DIMINISH.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 74 41 56 30 / 0 10 10 0
BIG SPRING TX 76 45 60 34 / 10 10 10 10
CARLSBAD NM 75 45 55 31 / 0 10 10 0
DRYDEN TX 80 52 68 39 / 10 10 10 10
FORT STOCKTON TX 80 44 58 34 / 0 10 10 10
GUADALUPE PASS TX 64 32 43 24 / 0 10 10 0
HOBBS NM 69 39 53 28 / 0 10 10 0
MARFA TX 69 36 48 24 / 0 10 10 0
MIDLAND INTL AIRPORT TX 76 40 57 31 / 10 10 10 10
ODESSA TX 77 43 57 32 / 10 10 10 10
WINK TX 79 43 58 31 / 0 10 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF
EDDY COUNTY.
TX...HIGH WIND WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
12/10Hazardous weather outlook, Jan 28, 2:14 AM MST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 314 AM CST MON JAN 28 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-290915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 314 AM CST MON JAN 28 2013 /214 AM MST MON JAN 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 65 MPH ARE EXPECTED IN THE GUADALUPE MOUNTAINS MAINLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WEST WINDS ARE POSSIBLE IN THE GUADALUPE AND DAVIS MOUNTAINS AS WELL AS THE VAN HORN HIGHWAY 54 CORRIDOR TUESDAY. WIND SPEEDS OF 40-55 MPH SUSTAINED WITH GUSTS UP TO 70-80 MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS TUESDAY. WINDY CONDITIONS ARE ALSO EXPECTED TO AFFECT THE SOUTHEAST NEW MEXICO PLAINS AND MUCH OF THE REMAINDER OF WEST TEXAS TUESDAY. SUSTAINED WEST WINDS OF 25-35 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 1:00 PM MST | Red Flag Warning | MAF | 29 hr | |
| Jan 28, 1:20 PM MST | High Wind Warning | MAF | Eddy, Lea | 34 hr |
| Jan 28, 1:20 PM MST | Wind Advisory | MAF | Eddy, Lea | 28 hr |
Nearby
High Wind Warnings in New Mexico, 2013High Wind Warnings in Texas, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.